# SDR SWAA2024121873477

- Difficulty date: December 3, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LENS EXIT LH SIDE AT PASSENGER CABIN (9 EA) 2024-748097<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS EXIT LH SIDE AT PASSENGER CABIN (9 EA) IAW B737-700 AMM 33-51-03-960-801 PARAGRAPH 2D ITEM 3(A) AND 3(C);[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LENS EXIT LH SIDE AT PASSENGER CABIN (9 EA) IAW B737-700 AMM 33-51-03-960-801 PARAGRAPH 2D ITEM 3(A) AND 3(C)
